# SDR MASA2018102511477

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 7,844 hours, 6,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP. REPLACED MEGAPHONE.
